# SDR 2A6D2015061011728

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 8,936 hours, 29,822 cycles
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Duplex Bearing
- Part number: 407340032101
- Part serial: ZS11728
- Condition: Damaged
- Location: Mr Transmission
- Part time: 624 hours
- Component: Mr Transmission, Bell
- Component part number: 407040006115FM
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION HAD A CHIP LIGHT ILLUMINATE.  MAIN TRANSMISSION WAS SENT TO THE OVERHAUL SHOP.  UPON DISASSEMBLY IT WAS DISCOVERED THE DUPLEX BEARING FOR THE GEAR SHAFT ASSEMBLY WAS STALLING & IS THE SOURCE OF METAL CONTAMINATION IN THE TRANSMISSION.  APPROX 1 INCH ON THE OUTER BEARING RACE IS WHERE THE METAL WAS COMING FROM.
